Home
For authors
Submission status

Current
Archive (English)
Archive
   Volumes 81-92
   Volumes 41-60
   Volumes 21-40
   Volumes 1-20
   Volumes 61-80
      Volume 80
      Volume 79
      Volume 78
      Volume 77
      Volume 76
      Volume 75
      Volume 74
      Volume 73
      Volume 72
      Volume 71
      Volume 70
      Volume 69
      Volume 68
      Volume 67
      Volume 66
      Volume 65
      Volume 64
      Volume 63
      Volume 62
      Volume 61
Search
VOLUME 74 | ISSUE 11 | PAGE 608
Solitons in a disordered anisotropic optical medium
M. Chertkov, I. Gabitov, I. Kolokolov+, V. Lebedev*
Theoretical Division, LANL, Los Alamos, NM 87545, USA
+Budker Institute of Nuclear Physics, 630090 Novosibirsk, Russia
*Landau Institute for Theoretical Physics, 117334 Moscow, Russia


PACS: 05.45.-a, 42.81.Dp, 46.65.+g
Abstract
The radiation mediated interaction of solitons in a one-dimensional nonlinear medium (optical fiber) with birefringent disorder is shown to be independent of the separation between solitons. The effect produces a potentially dangerous contribution into the signal lost.


Download PS file (GZipped, 122.2K)  |  Download PDF file (198.1K)